Doctor insights on:
Heart Palpitations Nausea Dizziness
Could be a few thing: You definitely need a thorough exam. Some of what you describe is often seen in Autonomic Dysfunction disorders aka (Dysautonomia). We see this alot as a result of high stress (Physical or emotional). A condition called POTS disorder is a sub-type disorder of Dysautonomia. A cardiologist can sometimes help, but often an Autonomic Dysfunction Dr. is needed if this is the cause. ...Read more
Palpitations is the symptom, not the diagnosis. They are the 'abnormal awareness of the beating heart'. This can include the heart going to fast, too slow, too hard, irregularly, skipping a beat. The causes are varied eg electrical problems (both sinister and not sinister), extra beats (mostly harmless), anxiety, thyroid problem. If persistent or worrying then get checked for ...Read more
Yes: ? If heart palpitations can cause fainting. The medical condition Postural Orthostatic Tachycardia Syndrome (POTS) has associated rapid heart beat & fainting symptoms. This is an autonomic nervous system mediated disorder; sometimes associated with Joint Hypermobility Syndrome (see Brighton criteria) &/or chronic pain. People with POTS often have lightheadeedness upon standing up too fast. ...Read moreSee 2 more doctor answers
Multiple symptoms: These multiple and diverse symptoms require a consultation and complete evaluation by your physician who will then order appropriate tests to diagnose the causes of these complaints. In addition to blood tests, xrays, ekg, breathing tests, neurology and opthalmology consultations may be needed. ...Read moreSee 1 more doctor answer
Weakness, chest pain, lightheadedness, muscle pain, chills, tingling limbs, headaches, nausea, lightheaded, rapid heartbeat on movement, palps. Cause?
Stress reaction : Your symptoms may be related to a heart issue but due to your age and unknown other medical history, this is less likely. There are also many other causes that may produce these symptoms like stress reaction or anxiety. However the latter causes are not serious, thus it is important that if these symptoms persist that you seek out medical attention to further identify the cause. ...Read more
Heart palps on & off. Sudden panic/anxiety attacks. Sudden feeling of fatigue, nausea, upset stomach, irritable, jittery, gagging.
Is this all new?: If so, I recommend you see a doctor for an examination. There are many possible causes of this constellation of symptoms and one can narrow the list down by a good medical history and examination . ...Read more
Sudden heart palps, tightness in chest, nausea, irritable, rapid breathing, Dry cough. Panic/anxiety attacks?
Possible panic: attacks. Please see your doc to rule out or identify medical conditions. After that consider seeing a clinical psychologist who specializes in treating panic attacks. Lots of reason to be hopeful. Peace and good health. ...Read more
Symptoms: Hyperthyroid comes to mind but the symptoms listed could be many things. ...Read more
Rapid heart rate: Dizziness and blurred vision can be symptoms of a rapid heart rate. Now we need to find out why you or some one has rapid heart rate--- several causes- atrial fibrillation, flutter, sinus tachycardia, ventricular tach, supraventricular tachy cardia. It is imperative that you see a doctor asap if you have these symptoms. ...Read more
Having some heart palpitations with drowsiness, low BP and general feeling of constant tiredness. Heart attack or stroke?
This constellation : Of symptoms requires further evaluation with your physician. ...Read more
Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne ...Read more
Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.
Sinus tachycardia: Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. ...Read more
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
- Talk to a doctor live online for free
- Nausea headache dizziness heart palpitations
- Cause of heart palpitations and dizziness
- Dizzy spells heart palpitations
- Ask a doctor a question free online
- Heart palpitations and dizziness
- Alcahol and dizziness and heart palpitations
- Heart palpitations chest pain dizziness
- Heart palpitations shortness of breath dizziness
- Talk to a cardiologist online